MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK 21MM BOLT - SLEEVE; PRSTHSS,KNEE,FMRTBL,CNSTRND,CMNTD,MTL/PLYMR

SMITH & NEPHEW, INC. LEGION HK 21MM BOLT - SLEEVE; PRSTHSS,KNEE,FMRTBL,CNSTRND,CMNTD,MTL/PLYMR
Catalog Number 71421389
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.Debridement, washout and poly was exchanged.Surgeon does not blame implant.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
LEGION HK 21MM BOLT - SLEEVE
Common Device Name
PRSTHSS,KNEE,FMRTBL,CNSTRND,CMNTD,MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7199089
Report Number1020279-2018-00052
Device Sequence Number10992220
Product Code KRO
UDI-Device Identifier00885556030615
UDI-Public00885556030615
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2024
Device Catalogue Number71421389
Device Lot Number13HTM0007C
Initial Date Received by Manufacturer 01/11/2018
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;